# SDR R61A201804030428

- Difficulty date: March 18, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N880RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000247
- Aircraft time: 23,785 hours, 17,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003275005
- Condition: Corroded
- Location: Frames 15-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT CORRODED BETWEEN FRAMES 15 - 16.  REPLACED THE FLOOR SUPPORT .
